A New Day

Today is a new day!  I am learning that every day is a new day.... some may be better than others.... and no matter what, I know that my God will be with me throughout each day.

Tuesday's treatment was much easier than the last one.  They had me better prepared to accept the drugs they were giving me.  We also got a bit of GREAT news.  My CA125 number cut in half after the last treatment.  This means the chemo drugs are doing there job. 

Wednesday was a pretty good day...the steroids were keeping me hyper and full of energy.  It allowed me the time to work with the incredible people I do to get our 2012 camp brochure finished.

Thursday was a little rough, the nauseau kicked in full force and then the pain in my legs started that night...but I am incredibly thankful for the hands and feet of my Savior...my friends who have loved and taken care of both me and my kids.

Friday was full of exhaustion, nauseau and achiness and I definitely had to rely on God's strength to get me through it and trust me, I wanted to be FINISHED with all of this many times... but God gave me the strength to endure.

And then He gave me TODAY...the nauseau is better, the energy level is better and the achiness in my legs is manageable. 

Each day is new and I just need to remember that all I need is the strength and courage to get through the day ahead of me.  Thank you God for filling me with what I need, for showing me love like no other, and for providing me with AMAZING and incredible people to love and care for all of us.

Comments

  1. Our God is amazing and FAITHFUL. He has walked with you and you are a beautiful and amzaing young women. Hang in there, you are constantly in my prayers.

    ReplyDelete
  2. Very glad to hear that this 2nd treatment was better than the first! Hopefully that will continue.

    Remember, there are medications that can help with the side effects. The doctors can give you Zofran for nausea at home, if it works for you as it does for me it's great! I got the generic and it's perfect - works great and is cheap. Ask them whether you can take ibuprofen for muscle aches; if your platelet counts are high enough (e.g. in the normal range), you should be able to, and it really helps.

    If your mouth gets dry, try the BioTene brand mouth rinse and even their toothpaste. Very helpful, and the trial size is easy to carry in your purse or chemo bag. Your dentist can also prescribe toothpaste with more fluoride in it, and give you miniature brushes to remove more stuff from between your teeth, particularly helpful when you can't get your teeth cleaned during treatment (most oncologists won't let you, although if you got a cavity etc. they usually let you get that fixed right away - I think it's the scraping and poking at the gums that they don't want you to have). I'm actually looking forward to having my teeth cleaned later this month! If the steroids (&/or the other medications) constipate you or give you the runs, call the doctor's office, as the nurses will be able to recommend standard OTC remedies. Don't suffer any more than you have to! And remember to write down enough so that you can report symptoms accurately next time you're in their office.

    No matter what, the journey through chemo is difficult. But you will make it! You have a couple of weeks now to heal before doing it again, so try to enjoy the feeling of returning health.

    ReplyDelete

Post a Comment

Popular Posts